# SDR IPXA09M57796

- Difficulty date: October 25, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- System (JASC): 2565 · Escape Slide
- Part: Light
- Part number: EN93
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PS1 FOUND R1 DOOR SLIDE/RAFT PRESSURE REMOTE INDICATION LIGHT INOP (PUSH TO TEST).   CHECKED AND FOUND BATTERY POWER LOW. REPLACED BATTERIES AND OPS CHECKED NORMAL PER 25-61-04-4 AND 25-61-04-5. OK FOR SERVICE.
